# SDR AU971343

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Part number: 581710212
- Condition: Failed
- Location: Gear Retract
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC PIPE FAILED.
